# SDR AALA201712189018

- Difficulty date: November 10, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367141200000
- Condition: Delaminated
- Location: Frame 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OF FLOOR PANEL 261HF BETWEEN FR 53.6 TO FR 53.9 AT LEFT BUTTLINE Y953 TO LEFT BUTTLINE 1456. REPLACE FLOOR PANEL 261HF BETWEEN FR 53.6 TO FR 53.9 AT LEFT BUTTLINE Y953 TO LEFT BUTTLINE 1456 PER A330 SRM 53-02-00-300-009 FIGURE 20109 AND IRM 9701 REVISION G.
